MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE FT; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
 
Event or Problem Description
On 4/12/2022, it was reported by an arthrex employee via email that an ar-8917ds mini tightrope kit sutures have some wear and when tying the knots on the buttons, the sutures broke and button could not be fixed.This was discovered after implanting the anchor and removing the inserter shaft during a lisfranc lesion repair on (b)(6) 2022.Additional information received on 4/18/2022: after the sutures broke, the anchor remain in the patient and all suture fragments were removed.Case was completed using an ar-8911ds mini tightrope repair kit from lot number 14496584.

Brand Name
MINI TIGHTROPE FT
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19448809
Report Number1220246-2024-04738
Device Sequence Number11566626
Product Code HTN
UDI-Device Identifier00888867048959
UDI-Public00888867048959
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K090107
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberMINI TIGHTROPE FT
Device Catalogue NumberAR-8917DS
Device Lot Number11074882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown